# SDR SWAA2020022874887

- Difficulty date: January 21, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A3010
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE FRAME "SHEAR TIE" CORRODED AT BS. 827, BETWEEN STR. 26L TO STR. 27L. / R&R SHEAR TIE IAW SRM AND DWG.
